# SDR IPXA2016012798546

- Difficulty date: January 12, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750504
- Condition: Corroded
- Location: Nr 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR,  FLOOR FITTING NR 9 HAS CORROSION ON SIDES.   ACCOMPLISHED PERMANENT BLEND REPAIR ON RCB FLOOR FITTING NR 9 IAW 011-5310-01-A65058, REV I/R AND EO MD11-5310-59708-A.
